| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Depo lawsuits
Re: Depo lawsuits
[ Back to Messages
Posted by Chrystal
on October 20, 2000 at 16:45:54:
In Reply to: Depo lawsuits posted by Crystal on October 16, 2000 at 20:27:58:
: If anyone on here are currently experiencing, or have experienced the side effects of depo, please let me know if you're willing and interrested in the lawsuits that will soon be going on against the manufacturer against the company Upjohn that manufactures this drug. I'm also interrested in just comments or stories from other women that have been on depo, good or bad it doesn't matter! Thank you for your time and I look forward to hearing from someone
I was took the depo shot for about a year and it was a year in hell. I gained about 15lbs (that went away as soon as I stopped the shot) I constantly had bad smelling dischargs that left me embarassed and humiliated during sex after sex and nowhere near sex. I, at one point, had my period for 2 months straight, also had acne in places I didn't even think had pores. I've been off the shot for about a year and 8months now and I feel great. I haven't gone back on any type of BC cause I'm so afraid that I'll go through that again. My boyfriend and I have been together for almost 4 years and we still use condoms.
All times are GMT -7. The time now is 08:13 AM.